Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
Alle Formate und Preise
Weitere Optionen …
Band 12, Heft 3

Hefte

On groups admitting a fixed-point-free four-group of automorphisms

Pavel Shumyatsky / Carmela Sica
  • Dipartimento di Matematica e Informatica, Università di Salerno, Via Ponte don Melillo, 84084 Fisciano (SA), Italy. E-mail:
  • Weitere Artikel des Autors:
  • De Gruyter OnlineGoogle Scholar
Online erschienen: 06.11.2008 | DOI: https://doi.org/10.1515/JGT.2008.085

Abstract

Let G be a locally finite group admitting a four-group of automorphisms without non-trivial fixed points. It is shown that the derived group G′ is a product of normal nilpotent subgroups.

Artikelinformationen

Erhalten: 05.03.2008

Online erschienen: 06.11.2008

Erschienen im Druck: 01.05.2009


Quellenangabe: Journal of Group Theory, Band 12, Heft 3, Seiten 401–405, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.085.

Zitat exportieren

© de Gruyter 2009.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Pavel Shumyatsky
Israel Journal of Mathematics, 2013, Jahrgang 194, Nummer 2, Seite 895
[2]
Pavel Shumyatsky
Monatshefte für Mathematik, 2012, Jahrgang 168, Nummer 1, Seite 113

Kommentare (0)